Skip to content
My WebMD Sign In, Sign Up

Allergies Health Center

Font Size
A
A
A

Allergic Skin Reactions

h9991586_001.jpg

An allergic reaction to medicine can cause hives. They appear as raised, red, itchy bumps (wheals) of different shapes and sizes, with defined red margins and pale centers. Hives may appear and then disappear at random and seem to move from place to place on the skin.

h9991586_002.jpg

An allergic reaction to medicine can also cause a rash that looks like measles. See the picture above for the areas most commonly affected by the rash.

By Healthwise Staff
Primary Medical Reviewer Adam Husney, MD - Family Medicine
Specialist Medical Reviewer Rohit K Katial, MD - Allergy and Immunology
Last Revised June 30, 2011

WebMD Medical Reference from Healthwise

Last Updated: June 30, 2011
This information is not intended to replace the advice of a doctor. Healthwise disclaims any liability for the decisions you make based on this information.

Today on WebMD

epinephrine at school
Article
Woman sneezing with tissue in meadow
Slideshow
 
Woman wth tissue
Slideshow
thumbnail_florist_wearing_surgical_mask
Slideshow
 

woman sneezing
Slideshow
Bottle of allergy capsules and daisies
Article
 
Urban blossoms
Slideshow
Woman blowing nose
Slideshow
 

Woman with itchy watery eyes
Slideshow
Yawning Dog
Slideshow
 
Man sneezing into tissue
Tools
woman with duster crinkling nose
Quiz